# SDR CALA2017062501973

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 44,101 hours, 15,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTANT ODOR IN THE CABIN BETWEEN ROWS  7 AND 15. TRIED OPENING BINS. PROPANE ODOR.  INSPECTED CABIN, NO ODORS. RAN BOTH PACKS, NO ODOR. OK FOR FLIGHT
